| Catalog Number |
CS-15122-F |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "the springs and wires of the device are broken during use." additional information: "after inserting guidewire, the doctor found that it was not smooth, so he pushed it back, took it out and found the guidewire was broken.The doctor took it out in the normal way and took some time.No harm or health consequences to the patient.Patient is fine.".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description